System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Annales Polonici Mathematici}
Opublikowane w latach: 1960 - 2021
Grupowanie: brak
Znaleziono: 26 ( spośród około 55120 )

Strona: Poprzednia [1] 2[3] Następna
[11] Generalized functional-differential equations of neutral type / Michał Kisielewicz, 1983. Annales Polonici Mathematici Vol. 42, 139--148
Kod: CZR-JCR    BibTeX   (pkt: [6])
[AWCZ-13831] [data modyf: 26-01-2011 11:11]

[12] Generalized functional-differential equations of neutral type / Michał Kisielewicz, 1983. Annales Polonici Mathematici Vol. 42, 139--148
Kod: CZR-JCR    BibTeX   (pkt: [6])
[AWCZ-13736] [data modyf: 26-01-2011 11:11]

[13] Description of a class of multivalued differential equations with almost weakly stable trivial solution / Michał Kisielewicz, 1980. Annales Polonici Mathematici Vol. 38, no 2, 201--205
Kod: CZR-JCR    BibTeX   (pkt: [6])
[AWCZ-13698] [data modyf: 26-01-2011 11:11]

[14] On the non-convergence of successive approximations in the theory of the equation z"xy=f(x, y, z, z'x, z'y) / Michał Kisielewicz, 1979. Annales Polonici Mathematici Vol. 36, no 1, 85--93
Kod: CZR-JCR    BibTeX   (pkt: [6])
[AWCZ-13697] [data modyf: 26-01-2011 11:11]

[15] Existence theorem for functional-differential contingent equations / Michał Kisielewicz, Teresa Janiak, 1977. Annales Polonici Mathematici Vol. 35, nr 2, 159--166 bibliogr. summ.
Kod: CZR-JCR    BibTeX   (pkt: [6])
[AWCZ-8513] [data modyf: 07-08-2015 10:21]

[16] On some application of Bogolubovs method for hyperbolic equations / Michał Kisielewicz, 1975. Annales Polonici Mathematici Vol. 30, no 3, 252--268
Kod: CZR-JCR    BibTeX   (pkt: [6])
[AWCZ-13770] [data modyf: 26-01-2011 11:11]

[17] The Orlicz type theorem for differential-integral equations with a lagging argument / Michał Kisielewicz, 1975. Annales Polonici Mathematici Vol. 31, no 3, 65--71
Kod: CZR-JCR    BibTeX   (pkt: [6])
[AWCZ-13771] [data modyf: 26-01-2011 11:11]

[18] On the existence of a convex solution of the functional equation $\varphi (x)=h(x,\,\varphi [f(x)])$ / Zygfryd Kominek, Janusz Matkowski, 1974. Annales Polonici Mathematici Vol. 30, 1--4
Kod: CZR-JCR    BibTeX   (pkt: [6])
[AWCZ-14690] [data modyf: 26-01-2011 11:11]

[19] On Lipschitzian solutions of a functional equation / Janusz Matkowski, 1973. Annales Polonici Mathematici Vol. 28, 135--139 bibliogr.
Kod: CZR-JCR    BibTeX   (pkt: [6])
[AWCZ-14692] [data modyf: 26-01-2011 11:11]

[20] Solutions of a functional equation in a special class of functions / Marek Kuczma, Janusz Matkowski, 1972. Annales Polonici Mathematici Vol. 26, 287--293 bibliogr.
Kod: CZR-JCR    BibTeX   (pkt: [6])
[AWCZ-14696] [data modyf: 26-01-2011 11:11]

Strona: Poprzednia [1] 2[3] Następna

Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski